# SDR 98ZZZX1136

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77412
- Make and model: Cessna 120
- Aircraft serial: 11853
- System (JASC): 5711 · Wing Spar
- Part: Spar Block
- Part number: 0411476
- Condition: Corroded
- Location: Rear Spar
- Part time: 4,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOCK 5 ( 4, NR 0411129) REMOVED.  CHECKED INSIDE OF FRONT AND REAR SPARS.  SLIGHT CORROSION FOUND.  CLEANED AND PAINTED WITH ZINC CHROMATE.  MOST BOLTS FROZEN INTO BLOCKS.  BOLTS HAD TO BE POUNDED OR DRILLED OUT.  RECOMMEND THAT BLOCKS BE REMOVED IF WINGS ARE TAKEN OFF FOR ANY REASON TO CHECK INSIDE OF SPARS.
